# SDR GTIA2016112401674

- Difficulty date: November 24, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N627NK
- Make and model: Airbus A320-232
- Aircraft serial: 6082
- Aircraft time: 10,288 hours, 4,796 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SMELL OF FUMES REPORTED IN AFT GALLEY BY FA. COULD NOT SMELL IN COCKPIT OR FORWARD GALLEY. SEEMED TO OCCUR AS APU AVAIL LIGHT WAS EXTINGUISHING. BOTH ENGINES WERE RUNNING. PER TSM# 05-50-00-810-831-A. VISUALLY INSPECTED APU COMPARTMENT, NO LEAKS NOTED. NO LEAKS FROM ENGINE DRAINS. ENGINE RUN & PARAMETERS OK. ATTEMPTED TO DUPLICATE ODOR SMELL BY ISOLATING BLEED AIR WITH APU AND BOTH ENGINES WITH APU & GROUND. ISOLATED BOTH PACKS 1&2. NO ODORS NOTED. INSPECTED AFT GALLEY EQUIPMENT. ALL CHECKS OK. COULD NOT DUPLICATE ODOR. ACFT OK FOR SERVICE.
